# SDR ASOA20120821133

- Difficulty date: August 19, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 338
- Aircraft time: 28,414 hours, 21,605 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BETWEEN FRM 15 & 16 AND BETWEEN STRINGER 17L & 18L. REPAIRED DAMAGE, INSTALLED PATCH AND REPLACED SHEAR CLIP IAW ETD2012-145-011674 REV B.  ACFT RELEASED AND RETURNED TO SERVICE.
